Pennsylvania, 2012

Flash Flood and Hail in Pennsylvania, May 29, 2012

May 29, 2012 · NWS CTP · 24 events in 14 counties and zones

Pre-frontal convection developed early in the day across western Pennsylvania and produced isolated wind damage and marginally severe hail. Additional strong to severe thunderstorms formed later in the afternoon and evening across portions of central and eastern Pennsylvania.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Pre-frontal convection developed early in the day across western Pennsylvania and produced isolated wind damage and marginally severe hail. Additional strong to severe thunderstorms formed later in the afternoon and evening across portions of central and eastern Pennsylvania. This activity became more widespread and produced multiple reports of large hail and damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at May 29, 10:14 AM EST, 46 minutes earlier.

Area forecast discussion, May 29, 10:14 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1114 AM EDT TUE MAY 29 2012

.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS CENTRAL PENNSYLVANIA THIS AFTERNOON
AND EARLY TONIGHT. A SECONDARY TROUGH WILL PASS TO THE NORTH OF
THE AREA ON WEDNESDAY...FOLLOWED BY COOLER WEATHER FOR THURSDAY.
UNSETTLED WEATHER SHOULD RETURN BY LATE IN THE WEEK AS A LOW
PRESSURE SYSTEM DEVELOPS IN THE SOUTH-CENTRAL STATES AND MOVES
NORTHEAST.

&&

.NEAR TERM /THROUGH TONIGHT/...
SVR WATCH 312 IS IN EFFECT UNTIL 7 PM EDT FOR THE NW AND WRN COS.
STORMS ARE FIRING OVER FAR NW PA AND ALL OVER ERN OH NOW. MANY OF
THESE STORMS ARE ALREADY TURNING SEVERE. HAVE ADDED SVR WORDING TO
THE GRIDS/ZFP...AND TIMING REMAINS THE SAME AS ANTICIPATED.
TROUBLE MAY COME AS ADDITIONAL STORM CELLS WILL MOST LIKELY
DEVELOP AHEAD/EAST OF THE CURRENT AREA OF STORMS...FIRST ALONG THE
RIDGES AND DRIFTING ENE. THE ENVIRONMENT IN THE EAST IS ROUGHLY
SIMILAR TO THAT IN THE WEST BUT LACKS MUCH SHEAR. LAPSE RATES IN
THE LOW LEVELS ARE SHOOTING UP AS TEMPS ARE ALREADY IN THE L/M80S
AT 11 AM. CAPES COULD TOP 2000J/KG TODAY WITH NO CAP TO BE PRESENT
LATER TODAY AS LAPSE RATES ALSO STEEPEN ALOFT. HAIL IS LOOKING
LIKELY WITH SVR HAIL POSS...AND WIND DMG POSSIBLE AS WELL...BUT
WINDS ALOFT ARE NOT EXTREME. HEAVY RAINERS ARE ALSO POSSIBLE WITH
PWATS IN THE 1.5-1.75 INCH RANGE THIS AFTN/EVENING AND STORM
RELATIVE FLOW SLIGHTLY AGAINST THE INFLOW...MAKING FOR THE POSS OF
SLOW MOVING CELLS /BACK-BUILDING. WILL HOLD OFF ON FLASH FLOOD
WATCH FOR NOW AND KEEP MENTION OF HEAVY RAIN/POSS FLOODING IN HWO.
FRONT NOT QUITE INTO KDTW NOR KTOL ATTM...SO A PROLONGED PERIOD OF
SHOWERS AND THUNDERSTORMS IS EXPECTED.

EXPECT THE SVR THREAT TO PERSIST INTO THE EVE HRS ESP OVER THE
ERN/SERN COS BEFORE DIURNAL COOLING DIMINISHES THREAT LATER TNT.
HOWEVER AS THE SOURCE OF LIFT FOR THESE STORMS IS ALONG THE
FRONTAL BOUNDARY EXPECT THEM TO CONTINUE WELL INTO THE EVENING.
PCPN SHOULD BE OVER/EXIT THE SE PART OF THE CWA LATE TONIGHT INTO
EARLY WED.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
ANOTHER PROGRESSIVE SHORTWAVE TROUGH WILL DIVE ESEWD FM THE
ARROWHEAD OF MN AND TRACK ALONG THE U.S/CANADIAN BORDER REACHING
NRN NEW ENGLAND ON THURS. A SECONDARY COLD FRONT WILL ACCOMPANY
THIS SYSTEM AND PUSH EWD THROUGH CENTRAL PA WED NGT. NLY FLOW
ASSOCIATED WITH SFC HIGH PRESSURE SLIDING EWD INTO PA FM THE UPPER
MS VLY WILL BRING A MUCH COOLER AND DRIER AIRMASS TO THE REGION ON
THURS. BERYL WILL LIFT NEWD FM THE NC COAST INTO THE NRN ATLC BY
THE END OF THE PD. A STG MID-UPPER LEVEL TROUGH DIVING SEWD THRU
THE CENTRAL STATES SHOULD FORM AN AREA OF LOW PRES OVR THE SRN
PLAINS/LWR MS VLY WHICH SHOULD TRACK NWD INTO THE OH VLY/GRT LKS
FRI-FRI NGT.

A FEW STG TO SVR STORMS APPEAR POSSIBLE ON WED TO THE SOUTH/EAST
OF THE SECONDARY COLD FRONT. SPC OUTLINED MOST OF THE CWA IN THE
SEE TEXT. THUR NGT-FRI MORNING LOOKS RATHER CHILLY ESP IN THE NRN
TIER WITH HIGH PRES OVRHEAD AND PWS BLW NORMAL. OVRRNG TYPE RAINS
SHOULD EVENTUALLY REACH THE AREA FRI-FRI NGT AS THE PLAINS SYS
EVOLVES NEWD INTO THE LWR LKS. MODEL SPREAD IS HIGH REGARDING THIS
SYSTEM SO OPTED FOR EVEN MODEL COMPROMISE SPLIT BETWEEN THE SLOWER
GFS AND PROGRESSIVE EURO.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
GFS/EC ENSEMBLE MEANS SHOW A H5 TROUGH PERSISTING OVER THE NE
STATES/NEW ENG WITH THE LOCAL AREA UNDER NW FLOW ON THE SW EDGE
OF THE LOW CENTER. INTERESTING TO NOTE THAT THE NAO IS FCST TO
APPROACH MINUS 3 WHICH WOULD FAVOR COOLER THAN NORMAL TEMPS.
HOWEVER THE GEFS WANTS TO REBOUND HEIGHTS ABOVE NORMAL WHILE THE
ECENS KEEPS A LW TROUGH IN PLACE WITH CLOSED LOW OVR NRN NEW ENG.
CONFIDENCE IS LESS THAN AVERAGE AND THEREFORE HEDGED LONG TERM
GRIDS TWD THE GLOBAL ENSEMBLE MEANS TO ADDRESS THE UNCERTAINTY IN
THE LARGE SCALE PATTERN.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
COVERAGE OF TSRA/SHRA WILL RAMP UP MARKEDLY AS A COLD FRONT
PUSHES INTO NORTHWESTERN PA LATER THIS AFTN. ALL AIRFIELDS ARE
LIKELY TO EXPERIENCE A TSRA BY THIS EVENING...CAUSING BRIEF VSBY
REDUCTIONS AND GUSTY WINDS. BEST CHC OF TSRA WILL BE EARLY AFTN AT
BFD...MID AFTN TO LATE AFTN IPT/UNV/AOO/JST...AND EARLY EVENING AT
MDT AND LNS. FOG IS POSSIBLE TONIGHT...AS HIGH PRES RIDGE BUILDS
IN BEHIND DEPARTING FRONT. HOWEVER...LATEST MDL DATA SUGGESTS
LINGERING HIGH CLOUDS WILL LIMIT RADIATIONAL COOLING AND
POSSIBILITY OF DENSE FOG.

OUTLOOK...
WED...AM FOG POSS. ISOLD AFTN SHRA/TSRA POSS.
THU...NO SIG WX EXPECTED.
FRI...PM THUNDERSTORM IMPACTS POSSIBLE.
SAT...THUNDERSTORM IMPACTS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DANGELO/CERU/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...FITZGERALD/CERU
Hazardous weather outlook, May 29, 9:30 AM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1030 AM EDT TUE MAY 29 2012

PAZ004>006-010-011-017-301430-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-
1030 AM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO CONTACT THE NWS WITH ANY SEVERE WEATHER
REPORTS PER LOCAL PROCEDURES.

PAZ012-018-019-036-037-041-042-045-046-056-057-059-063>066-301430-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1030 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED LATER TODAY.

PAZ024-033-301430-
CAMBRIA-SOMERSET-
1030 AM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

HEAVY RAIN WILL FALL FROM SOME THUNDERSTORMS...AND FLASH FLOODING
IS A SLIGHT POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO CONTACT THE NWS WITH ANY SEVERE WEATHER
REPORTS PER LOCAL PROCEDURES.

PAZ025>028-034-035-049>053-058-301430-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1030 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. HEAVY RAIN WILL FALL FROM SOME THUNDERSTORMS...AND FLASH
FLOODING IS A SLIGHT POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED LATER TODAY.

In the hours before

Special weather statement, May 29, 10:38 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1138 AM EDT TUE MAY 29 2012

PAZ004-291645-
WARREN PA-
1138 AM EDT TUE MAY 29 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN COUNTY...

AT 1135 AM EDT...A STRONG THUNDERSTORM WAS NEAR GARLAND...MOVING
NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE
POSSIBLE WITH THIS STORM.

THIS STORM WILL AFFECT LOTTSVILLE...YOUNGSVILLE...SUGAR
GROVE...RUSSELL...KINZUA DAM AND SCANDIA.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
AND STATE ROAD 59.

LAT...LON 4200 7892 4188 7891 4186 7892 4185 7891
      4184 7892 4174 7948 4179 7955 4201 7939

FORECASTER: DANGELO

The radar

The Buffalo radar (KBUF), 131 km away, was scanning. The volume nearest the first event began at 15:58 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 5 hail, 1 flash flood. Local standard time, as filed.

Hail, Warren

When
May 29, 11:00 AM EST
Where
Warren County, Columbus
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.950, -79.580

A spotter from the Cleveland NWS office reported 1 inch hail in Columbus. The report was relayed via NWS Cleveland.

Thunderstorm Wind, Elk

When
May 29, 12:30 PM EST
Where
Elk County, 1.04 mi W of Helen Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.280, -78.720

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires near Brockport.

Thunderstorm Wind, Tioga

When
May 29, 12:50 PM EST
Where
Tioga County, 2.81 mi S of Osceola
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
41.940, -77.340

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires near Osceola.

Thunderstorm Wind, Potter

When
May 29, 1:00 PM EST
Where
Potter County, 0.52 mi E of Coudersport
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.770, -78.010

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires near Coudersport.

Thunderstorm Wind, Huntingdon

When
May 29, 1:05 PM EST
Where
Huntingdon County, 1.26 mi ESE of Warrior Ridge
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
40.540, -78.010

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires near Petersburg. A few power poles were also snapped-off.

Hail, Huntingdon

When
May 29, 1:15 PM EST
Where
Huntingdon County, 0.53 mi E of Huntingdon
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.500, -78.010

A trained spotter reported 1 inch hail in Huntingdon.

Thunderstorm Wind, Tioga

When
May 29, 1:15 PM EST
Where
Tioga County, Tioga Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
41.950, -77.120

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Tioga Junction.

Thunderstorm Wind, Cambria

When
May 29, 1:30 PM EST
Where
Cambria County, 0.69 mi S of Brownstown
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.320, -78.950

Thunderstorm winds estimated near 60 mph knocked down trees in Westmont.

Thunderstorm Wind, Tioga

When
May 29, 1:40 PM EST
Where
Tioga County, 1.24 mi NE of Mansfield
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
41.810, -77.060

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires just east of Mansfield.

Thunderstorm Wind, Lycoming

When
May 29, 2:25 PM EST
Where
Lycoming County, 1.25 mi ESE of White Pine
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.410, -77.210

Thunderstorm winds estimated near 60 mph knocked down several trees in Brookside.

Thunderstorm Wind, Tioga

When
May 29, 2:27 PM EST
Where
Tioga County, 1.48 mi SSE of Arnot
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
41.650, -77.110

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires near Blossburg.

Hail, Lycoming

When
May 29, 2:30 PM EST
Where
Lycoming County, 0.69 mi N of Hughesville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.240, -76.730

Spotter reported nickel-size hail in Hughesville.

Thunderstorm Wind, Centre

When
May 29, 2:30 PM EST
Where
Centre County, 0.87 mi SW of Centre Hall
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.840, -77.680

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Centre Hall.

Hail, Franklin

When
May 29, 2:45 PM EST
Where
Franklin County, 0.69 mi N of Mercersburg
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.830, -77.900

Spotter reported nickel-sized hail in Mercersburg.

Thunderstorm Wind, Sullivan

When
May 29, 3:15 PM EST
Where
Sullivan County, 3.54 mi NE of Millview
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.532, -76.527

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires along Lambert Hill Road (SR4015) near Dushore.

Thunderstorm Wind, Franklin

When
May 29, 3:15 PM EST
Where
Franklin County, 0.91 mi W of Edenville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.952, -77.817

Thunderstorm winds estimated near 60 mph knocked down several large trees and limbs along Mountain Brook Road and Apple Way near US30 near Edenville.

Thunderstorm Wind, Columbia

When
May 29, 3:30 PM EST
Where
Columbia County, 0.52 mi W of Bloomsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.000, -76.460

Thunderstorm winds estimated near 60 mph knocked down trees in Bloomsburg.

Thunderstorm Wind, Franklin

When
May 29, 3:30 PM EST
Where
Franklin County, St Thomas
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
39.920, -77.800

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in St. Thomas. The severe winds also caused damage to several homes near 1772 St Thomas/Eden Mill Road. Three homes suffered minor damage; one home suffered moderate damage. No injuries were reported.

Thunderstorm Wind, Cumberland

When
May 29, 4:00 PM EST
Where
Cumberland County, 0.69 mi S of Newville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
40.170, -77.400

Thunderstorm winds estimated near 60 mph knocked down trees in Newville.

Thunderstorm Wind, Cumberland

When
May 29, 4:05 PM EST
Where
Cumberland County, 1.48 mi SSW of Greason
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.160, -77.290

Thunderstorm winds estimated near 60 mph knocked down several trees near Carlisle.

Thunderstorm Wind, York

When
May 29, 4:45 PM EST
Where
York County, 0.25 mi SE of Emigsville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.017, -76.727

Thunderstorm winds estimated near 60 mph knocked down trees near John Rudy County Park.

Flash Flood, Cumberland

When
May 29, 5:00 PM EST to 7:30 PM EST
Where
Cumberland County, 0.5 mi ESE of Shippensburg to 0.82 mi NNE of New Cumberland
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
40.048, -77.511

A line of intense heavy thunderstorm rains caused flash flooding across much of the county. Carlisle reported 2.3 inches of rainfall in a short period of time. Flooded roads were reported in Camp Hill, Carlisle, Shippensburg and Southampton Townships. A water rescue was reported on Hummel Avenue in Camp Hill. Two cars were rescued from flood waters in Carlisle.

Hail, Lancaster

When
May 29, 5:35 PM EST
Where
Lancaster County, Millersville
Measured
1 in hail
Reported by
Public
Coordinates
40.000, -76.350

Thunderstorm Wind, Lancaster

When
May 29, 5:35 PM EST
Where
Lancaster County, Millersville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
40.000, -76.350

Thunderstorm winds estimated near 60 mph knocked down trees in Millersville.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2012Every state in 2012This day in weather historyWarnings in Pennsylvania, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 376062, 376070, 376071, 376067, 376069, 376063, 376072, 376068, 376073, 376076, 376074, 376064, 376729, 376065, 376075, 376083, 376077, 376078, 376079, 376084, 376080, 377437, 376066, 376081.